Optimizing Medication Safety and Healthcare Quality: Best Practices and Collaborations

Save this PDF as:
 WORD  PNG  TXT  JPG

Size: px
Start display at page:

Download "Optimizing Medication Safety and Healthcare Quality: Best Practices and Collaborations"

Transcription

1 Optimizing Medication Safety and Healthcare Quality: Best Practices and Collaborations Feb 20-21, 2014 University of Southern California Los Angeles, CA Program Agenda This national conference is presented by the USC Leonard D. Schaeffer Center for Health Policy and Economics and the USC School of Pharmacy in collaboration with the Department of Health and Human Services Center for Medicare and Medicaid Innovation Program Goal: At the conclusion of this program, the participant will be able to: 1. Identify medication-related quality and safety gaps in the U.S. healthcare system. 2. Describe proven and promising solutions for achieving the Triple Aim of healthcare reform. 3. List the barriers healthcare providers face in delivering optimal primary care. 4. Provide examples of clinical pharmacy provided through a variety of service delivery modes. 5. Compare and contrast methods of measuring healthcare value. 6. Explain the alignment between Accountable Care Organization priorities and medication-related outcomes 7. Describe proven strategies for reducing readmissions through medication-focused services 8. List the benefits of integrating pharmacy care managers / clinical pharmacy technicians into comprehensive medication management services 9. Describe approaches to overcoming barriers to treatment success that are common among uninsured and underinsured patients 10. List core components of a highly reliable medication use system 11. Explain how medication therapy management can be provided through community pharmacies 12. Identify the types of medication-related problems that are effectively resolved through telehealth clinical pharmacy services DAY 1 February 20 Radisson Midtown Hotel at USC - 7:45 Registration & Continental Breakfast Time Duration Topic Speaker 8:30 AM 5 min Welcome and Conference Framing s Who s in the room? Steven Chen, PharmD Framing Mark Loafman, MD o Program format o Overview of speakers and subjects o Active learning, breakout sessions 8:35 AM 20 min Keynote Speaker Leonard D. Schaeffer Judge Robert Maclay Widney Professor and Chair University of Southern California Founding Chairman and CEO, WellPoint 8:55 AM 20 min Physician perspective on medication therapy quality and safety 9:15 AM 20 min Clinical Pharmacy Services and Quality Improvement in Health Systems: An Overview Mark Loafman, MD Co-Chair, HRSA Patient Safety & Clinical Pharmacy Services Collaborative Northwestern Feinberg School of Medicine Dennis Helling, PharmD Executive Director Emeritus, Pharmacy Operations & Therapeutics Kaiser Permanente, Colorado Region

2 9:35 am Reflective question exercise for audience discussion: How could you incorporate elements of what you just heard into your organization to improve medication-related outcomes? OR What has worked well in your organization to address some of the medication-related challenges presented? 7 min Sharing of responses from audience (2-3 volunteers) 10 min Additional Panel Q&A Schaeffer, Helling, Loafman 75 MIN Theme 1: Value-Based Payment Models 9:45 AM 15 min Defining Value in Healthcare Geoffrey Joyce, PhD Director of Health Policy Schaeffer Center for Health Policy and Economics, USC 10:00 AM 20 min Successful Incorporation of Comprehensive Medication Amanda Brummel, PharmD Management into PCMH and ACO Coordinated Care Models Director, Clinical Ambulatory Services Fairview (MN) 10:20 AM 25 min The ACO Mission and Alignment with Clinical Pharmacy Services Terry Olson, MD Senior Clinical Executive Heritage ACO Development Organization / Regal Medical Group & Lakeside Community Healthcare 10:45 AM Reflective question exercise: What did you hear that could fulfill medication-related needs for your members / patients? Bahar Davidoff, PharmD Director of Pharmacy Heritage ACO / Regal Medical Group 7 min Sharing of responses from audience (2-3 volunteers) 70 MIN 10:55 AM 15 MIN Break Theme 2: High-Cost, High-Risk Populations 11:10 AM 30 min Discharge Medication Reconciliation and Care Transitions Anne Szulczewski PharmD, BCPS Pharmacy Manager Froedtert Hospital (15 min) 11:40 AM 20 min USC School of Pharmacy / AltaMed Health Services CMMI Program: Integration of Clinical Pharmacy Teams into a Large Safety Net Primary Care Medical Home Network Michelle Schlueter, PharmD, BCPS Clinical Pharmacy Specialist Hospital to Home Program UC San Diego Health System (15 min) Michael Hochman, MD Medical Director for Innovation AltaMed Health Services Steven Chen, PharmD, FASHP Associate Professor

3 12:00 NOON Reflective question exercise: How could you incorporate elements of what you just heard into your organization? OR What are your best practices that address some of the challenges presented? USC School of Pharmacy 7 min Sharing of responses from audience (2-3 volunteers) 60 MIN 12:10 PM Lunch Luncheon Speaker: Alexander M. Capron, Scott H. Bice Chair in Healthcare Law, Policy and Ethics, USC Breakout Sessions 1:15 PM 5 min Introduction of workshop / breakout sessions 1-3: Breakout moderators: 1. Comprehensive medication management programs: ACOs and commercial health plans 2. Developing a discharge care transition program to reduce readmissions and ensure safe and effective medication therapy Amanda Brummel, Bahar Davidoff, Rory O Callaghan Anne Szulczewski, Michelle Schlueter 3. Integration of clinical pharmacy services into safety net organizations (including the role of clinical pharmacy technicians) 1:20 PM 5 min Attendees walk to first breakout session 1:25 PM 30 min 3 concurrent breakout sessions, Round 1: - ~15 min PowerPoint with individual learning objectives for each topic - ~12 min reflective question exercises for small group discussions (at least 2 rounds of questions and sharing) - Call to Action: End the session with a powerful call to action or summary of competencies that have been discussed. (Note: Questions may be integrated into presentation, e.g. 7 min presentation, 7-8 min reflective question exercise #1, 7 min more presentation, 7-8 min reflective question exercise #2) Michael Hochman, Steven Chen, Janet Cho, Ashley Gutierrez, Katie Johnson Breakout s 1:55 PM 5 min Attendees walk to second breakout session 2:00 PM 30 min 3 concurrent breakout sessions, Round 2 Breakout s 2:30 PM 5 min Attendees walk to third breakout session 2:35 PM 30 min 3 concurrent breakout sessions, Round 3 Breakout s 3:05 PM 20 min Day 1 wrap-up - Summarize topics covered - What was overheard in the room? - Call for audience requests, offers - Request for written feedback for Day 1 program - 3:25 PM END 3:25-5:30 Free time 5:30 PM Cocktail Reception and Dinner, USC Town & Gown s All participants

4 DAY 2 February 21 USC Town & Gown (University Park Campus) 7:45 Continental Breakfast Time Duration Topic Speaker 8:15 AM 10 min Recap of yesterday, response to feedback Framing for Day 2 8:25 AM 20 min A National Perspective on Innovation and Medication-Related Outcomes 8:45 AM 15 min Reflections on National Progress Toward a Highly Reliable Medication Use System 9:00 AM Reflective question: What did you hear about CMS priorities that align with your organization s mission? Dennis Wagner, MPA Co-Director, Partnership for Patients Associate Director, Campaign Leadership, CMS Innovation Center Paul E. McGann, MD Deputy Chief Medical Officer, CMS Co-director, Partnership for Patients Brian Isetts, PhD, BCPS, FAPhA Professor Department of Pharmaceutical Care & Health Systems University of MN College of Pharmacy Former Health Policy Fellow, CMS Speakers 4 min Small group discussion (groups of 3-5) 6 min Sharing of responses from audience (2-3 volunteers) Comments from speakers Theme 3: Reaching Patients Wherever They Are 9:10 AM 15 min Community Pharmacy Role in Improving on Clinical and Financial Outcomes 9:25 AM 15 min One Health Plan s Experience with Clinical Pharmacy Services Delivering on the Triple Aim 9:40 AM 15 min Clinical Pharmacy Through Telehealth: Requirements, Experience, and Lessons Learned 9:55 AM 15 min Improving Medication Use and Healthcare Quality for 2.5 Million Patients Through a Pharmacist Call Center 10:10 AM Reflective question exercise for audience discussion: What excited or surprised you about the community pharmacy, health plan, or telehealth medication management programs that were just shared? Kermit Crawford, RPh President, Health and Wellness Walgreens Richard J. Bruzek, PharmD Vice President, Pharmacy Services HealthPartners, Minnesota Virginia Torrise, PharmD Deputy Chief Consultant, Pharmacy Benefits Management Department of Veterans Affairs Kevin Boesen, PharmD Director, Medication Management Center University of AZ College of Pharmacy How would you envision your program developing or partnering to provide these services? 7 min Sharing of responses from audience (2-3 volunteers) 70 MIN Breakout Sessions 10:20 AM 5 min Introduction of 3 concurrent workshops / breakout sessions: Breakout moderators:

5 1. Medication therapy management services provided through community pharmacies 2. Developing telehealth clinical pharmacy services 3. Aligning resources with national priorities for safe and effective medication use and demonstrating cost savings for health plans Residents, Kermit Crawford Virginia Torrise, Kevin Boesen, Edith Mirzaian Brian Isetts, Richard Bruzek 10:25 AM 5 min Attendees walk to first breakout session 10:30 AM 30 min 3 concurrent breakout sessions, Round 1 Breakout s 11:00 AM 5 min Attendees walk to second breakout session 11:05 AM 30 min 3 concurrent breakout sessions, Round 2 Breakout s 11:35 AM 5 min Attendees walk to second breakout session 11:40 AM 30 min 3 concurrent breakout sessions, Round 3 Breakout s 12:10 PM 20 min Wrap-up - Summarize topics covered - What was overheard in the room? - Call for audience requests, offers, and commitments to action - Follow-up meetings / webinars 12:30 PM - Connect and collaboration lunch- Meeting ends All participants More information and registration instructions are available at: or Contact Cheryl Stanovich at or

Briefing Paper for the ASHP Ambulatory Care Conference and Summit, March 3-4, 2014, Dallas, Texas

Briefing Paper for the ASHP Ambulatory Care Conference and Summit, March 3-4, 2014, Dallas, Texas Delve into the four domains that will be the focus of the 2014 ASHP Ambulatory Care Conference and Summit on March 3-4 in Dallas, Texas. Experts in advancing ambulatory care pharmacy practice have authored

More information

Sept. 30 - Oct. 2, 2012 ENCORE LAS VEGAS

Sept. 30 - Oct. 2, 2012 ENCORE LAS VEGAS Navigating the Road to the Future: Transforming the Way Hospitals, Physicians & Health Plans Conduct Business Sept. 30 - Oct. 2, 2012 ENCORE LAS VEGAS LEARN FROM INDUSTRY LEADERS ABOUT THESE EMERGING &

More information

Accountable Care Organizations: What Are They and Why Should I Care?

Accountable Care Organizations: What Are They and Why Should I Care? Accountable Care Organizations: What Are They and Why Should I Care? Adrienne Green, MD Associate Chief Medical Officer, UCSF Medical Center Ami Parekh, MD, JD Med. Director, Health System Innovation,

More information

Welcome to the Webinar A Candid Conversation: The Future of the Health Care CIO. February 25, 2015 12pm 1pm PST

Welcome to the Webinar A Candid Conversation: The Future of the Health Care CIO. February 25, 2015 12pm 1pm PST Welcome to the Webinar A Candid Conversation: The Future of the Health Care CIO February 25, 2015 12pm 1pm PST Introduction 2 Today we will candidly discuss: Challenges facing health care organizations

More information

STUDY TOUR New York The Gateway to Excellence in Health Care

STUDY TOUR New York The Gateway to Excellence in Health Care STUDY TOUR New York The Gateway to Excellence in Health Care Agenda Overview Mon: Policy Overview Tue: Clinical Excellence Wed: Research & Development Thu: Health in the Community Fri: Financing as a Game

More information

California Accountable Communities for Health Initiative. Welcome! We ll be starting shortly

California Accountable Communities for Health Initiative. Welcome! We ll be starting shortly California Accountable Communities for Health Initiative Welcome! We ll be starting shortly California Accountable Communities for Health Initiative Informational Webinar January 7 2-3 pm California Accountable

More information

Ethics Consultation: Improving Skills and Evaluating Quality

Ethics Consultation: Improving Skills and Evaluating Quality West Virginia Network of Ethics Committees 28th Annual WVNEC Symposium Ethics Consultation: Improving Skills and Evaluating Quality May 20, 2015 Stonewall Resort Roanoke, WV Office of Continuing Medical

More information

Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians

Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians The Ritz-Carlton, St. Louis St. Louis, Missouri October 18 21, 2015 The Governance Institute s Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians A service of October

More information

Lydia Klinger Director, Ryan White & HIV Clinical Service Programs Virginia Commonwealth University. Mark Loafman MD, MPH

Lydia Klinger Director, Ryan White & HIV Clinical Service Programs Virginia Commonwealth University. Mark Loafman MD, MPH Lydia Klinger Director, Ryan White & HIV Clinical Service Programs Virginia Commonwealth University Mark Loafman MD, MPH Chair, Family and Community Medicine, Cook County Health and Hospitals System Lead,

More information

OAMT ONCOLOGY ACCOUNT MANAGEMENT TRAINING. September 20 22, 2016 ARIA Resort & Casino, Las Vegas, NV. For the Life Sciences Industry

OAMT ONCOLOGY ACCOUNT MANAGEMENT TRAINING. September 20 22, 2016 ARIA Resort & Casino, Las Vegas, NV. For the Life Sciences Industry OAMT ONCOLOGY ACCOUNT MANAGEMENT TRAINING September 20 22, 2016 ARIA Resort & Casino, Las Vegas, NV For the Life Sciences Industry Register at DecisionResourcesGroup.com/Events DEAR COLLEAGUE, Cancer affects

More information

Cultivating Excellence

Cultivating Excellence Cultivating Excellence National Conference of State Flex Programs July 23-24, 2013 Bethesda, Maryland DoubleTree Hotel by Hilton Bethesda The 2013 National Conference of State Flex Programs marks the 14th

More information

Category 2 credit will be awarded for formal educational programs that are ACCME-accredited or AAFPapproved

Category 2 credit will be awarded for formal educational programs that are ACCME-accredited or AAFPapproved TARGET AUDIENCE The 2014 Diabetes Summit is designed for specialists, primary care physicians, pharmacists, dietitians, nurses, certified diabetes educators, and other healthcare professionals with an

More information

Pharmacy Practice Accreditation

Pharmacy Practice Accreditation Pharmacy Practice Accreditation WELCOME Kate Gainer, PharmD Executive Vice President & CEO Iowa Pharmacy Association Outline of Today s 2/2/2 PRESENTER Lynnae Mahaney, BSPharm, MBA, FASHP Executive Director

More information

Agenda ANAE Annual Conference July 20-21, 2015 San Diego, CA. Legend General Pharma Distribution Gov t Accts

Agenda ANAE Annual Conference July 20-21, 2015 San Diego, CA. Legend General Pharma Distribution Gov t Accts Agenda ANAE Annual Conference July 20-21, 2015 San Diego, CA Legend General Pharma Distribution Gov t Accts July 20 1:00 p.m. 1:30 p.m. 2:30 p.m. Welcome Chris Van Gorder The Front Line Leader Aim: Fourteen

More information

Leveraging e-health to Achieve Coordinated Care and Accountable Health Plenary Session II

Leveraging e-health to Achieve Coordinated Care and Accountable Health Plenary Session II Leveraging e-health to Achieve Coordinated Care and Accountable Health Plenary Session II Moderators: Jennifer Lundblad, PhD, MBA President and CEO Stratis Health Garrett Black, MBA, MHA Senior Vice President,

More information

Patient Safety Executive

Patient Safety Executive Patient Safety Executive Development Program Sept. 5 11, 2013 Cambridge, MA Patient Safety Executive Development Program [This program] helps people understand their full responsibilities as patient safety

More information

Agenda March 20-21, 2014

Agenda March 20-21, 2014 Agenda March 20-21, 2014 health care competition an FTC workshop Thursday March 20 9:00 WELCOME REMARKS AND ANNOUNCEMENTS Tara Isa Koslov Deputy 9:10 OPENING REMARKS Edith Ramirez Chairwoman 9:30 PROFESSIONAL

More information

Smoking Cessation Leadership Center at UCSF and Pfizer Medical Education Group. Request for Proposals (RFP) July 2, 2012

Smoking Cessation Leadership Center at UCSF and Pfizer Medical Education Group. Request for Proposals (RFP) July 2, 2012 Smoking Cessation Leadership Center at UCSF and Pfizer Medical Education Group Request for Proposals (RFP) July 2, 2012 I. Background The Smoking Cessation Leadership Center (SCLC) at the University of

More information

Accountable Care Organizations: From Promise to Progress

Accountable Care Organizations: From Promise to Progress Accountable Care Organizations: From Promise to Progress April 24, 2013 We strongly encourage you join the call by receiving a call back. If you choose to dial in, please be sure to use your attendee #

More information

Kevin B. Weiss, MD, MPH Senior Vice President for Institutional Accreditation

Kevin B. Weiss, MD, MPH Senior Vice President for Institutional Accreditation Kevin B. Weiss, MD, MPH Senior Vice President for Institutional Accreditation Kevin B. Weiss, MD, MPH has devoted his medical career to issues of health care quality, equity and access to care, and training

More information

Learning Communities Institute 12 th Annual Conference. September 18-19, 2015

Learning Communities Institute 12 th Annual Conference. September 18-19, 2015 Learning Communities Institute 12 th Annual Conference September 18-19, 2015 University of California, San Diego School of Medicine Medical Education and Telemedicine building La Jolla, CA Jointly provided

More information

2015 Annual Conference

2015 Annual Conference 2015 Annual Conference State of the Nursing Workforce in an Era of Health Care Reform: Data, Trends, and New Collaborations June 10-12, 2015 - Denver, Colorado Grand Hyatt Denver 1750 Welton St., Denver,

More information

Biosimilars 20/20. The Future is at Hand

Biosimilars 20/20. The Future is at Hand Welcome to Biosimilars 20/20, presented by the Specialty Pharma Education Center (SPEC) in partnership with the Specialty Pharma Journal (SPJ). Please note that this is a preliminary agenda that is subject

More information

Maximizing Partnerships in the Changing Healthcare Delivery System

Maximizing Partnerships in the Changing Healthcare Delivery System Maximizing Partnerships in the Changing Healthcare Delivery System Erin Westphal, MSG The SCAN Foundation Goals of Session Opportunities for Partnership Affordable Care Act California Duals Integration

More information

The Master of Advanced Studies (MAS) in the Leadership of Healthcare Organizations is the

The Master of Advanced Studies (MAS) in the Leadership of Healthcare Organizations is the UCSD Master of Advanced Studies in the Leadership of Healthcare Organizations The Master of Advanced Studies (MAS) in the Leadership of Healthcare Organizations is the first graduate degree of its kind

More information

2016 Northern California Society of Nuclear Medicine and Molecular Imaging Annual Chapter Meeting

2016 Northern California Society of Nuclear Medicine and Molecular Imaging Annual Chapter Meeting 2016 Northern California Society of Nuclear Medicine and Molecular Imaging Annual Chapter Meeting Thursday, February 25, 2016 DoubleTree by Hilton Hotel Pleasanton at the Club 7050 Johnson Drive Pleasanton,

More information

(310) 476-6571. For the latest course information and to register visit www.csmc.edu/cme and click on CME courses.

(310) 476-6571. For the latest course information and to register visit www.csmc.edu/cme and click on CME courses. Optimizing Potential Through Spinal Cord Injury Rehabilitation Saturday, September 6, 2014 7:30 am to 4:00 pm This course is designed to update physiatrists, neurologists, neurosurgeons, internists, family

More information

Proven Innovations in Primary Care Practice

Proven Innovations in Primary Care Practice Proven Innovations in Primary Care Practice October 14, 2014 The opinions expressed are those of the presenter and do not necessarily state or reflect the views of SHSMD or the AHA. 2014 Society for Healthcare

More information

Chief Financial Officers Conference. April 28-30, 2010. Pasadena, CA

Chief Financial Officers Conference. April 28-30, 2010. Pasadena, CA Chief Financial Officers Conference April 28-30, 2010 The Langham Huntington HOtel Pasadena, CA Thank You to Our Opal Sponsor A very special thank you to our sponsors and exhibitors for supporting California

More information

Introduction to Medication Management Systems, Inc. Comprehensive Medication Therapy Management Solutions

Introduction to Medication Management Systems, Inc. Comprehensive Medication Therapy Management Solutions Introduction to Medication Management Systems, Inc. Comprehensive Medication Therapy Management Solutions Vision Medication Management Systems, Inc. (MMS) envisions a health care system in which all patients

More information

Heart Failure: From Prevention to Intervention

Heart Failure: From Prevention to Intervention Sharp HealthCare Presents Heart Failure: From Prevention to Intervention Saturday, May 16, 2015 DoubleTree by Hilton Hotel San Diego - Mission Valley San Diego, Calif. As medical professionals, we know

More information

The 2016 Health Policy and Clinical Practice Conference March 31 April 2, 2016 Westin Savannah Harbor Golf Resort & Spa

The 2016 Health Policy and Clinical Practice Conference March 31 April 2, 2016 Westin Savannah Harbor Golf Resort & Spa !! The 2016 Health Policy and Clinical Practice Conference March 31 April 2, 2016 Westin Savannah Harbor Golf Resort & Spa Conference Objectives: Discuss the implications of the Affordable Care Act on

More information

Registration Brochure

Registration Brochure Western Region Burn Conference November 6-8, 2014 Flamingo Las Vegas Hotel Las Vegas, NV Sponsored By Maricopa Health Foundation Registration Brochure 2014 Western Region Burn Conference Program Committee

More information

2015 ACO Survey Results Webinar. September 8, 2015 12:30 2:00 pm ET

2015 ACO Survey Results Webinar. September 8, 2015 12:30 2:00 pm ET 2015 ACO Survey Results Webinar September 8, 2015 12:30 2:00 pm ET **Audio for this webinar streams through the web. Please make sure the sound on your computer is turned on and you have speakers. If you

More information

(Version 5) Last Updated: May 19, 2014

(Version 5) Last Updated: May 19, 2014 Guidelines for Pharmacists Ordering and Managing Tests to Ensure Safe and Appropriate Medication Therapy (Version 5) Last Updated: May 19, 2014 Subcommittee Members: Steven Chen, PharmD (Chair) Robert

More information

South Carolina Chapter Scientific Meeting

South Carolina Chapter Scientific Meeting South Carolina Chapter Scientific Meeting 2015 October 29 November 1, 2015 Charleston Marriott Hotel Charleston, South Carolina Internal Medicine Update: Bridge to Excellence This live activity has been

More information

How ThedaCare Created Its Own Management System

How ThedaCare Created Its Own Management System How ThedaCare Created Its Own Management System Kim Barnas, Former SVP ThedaCare, President, Appleton and Theda Clark Medical Centers Author, Beyond Heroes Housekeeping To enlarge slides, use the expand

More information

CARDIOLOGY UPDATE 2004

CARDIOLOGY UPDATE 2004 Division of Cardiology Department of Medicine University of California, San Francisco School of Medicine CARDIOLOGY UPDATE 2004 September 30 - October 2, 2004 Carmel Valley Ranch Carmel, California University

More information

2015 Annual Conference

2015 Annual Conference 2015 Annual Conference State of the Nursing Workforce in an Era of Health Care Reform: Data, Trends, and New Collaborations June 10-12, 2015 - Denver, Colorado Grand Hyatt Denver 1750 Welton St., Denver,

More information

CLINICAL & BEHAVIOR. Inextricably Linked. You re invited to learn more. Outcomes Conference

CLINICAL & BEHAVIOR. Inextricably Linked. You re invited to learn more. Outcomes Conference CLINICAL & BEHAVIOR Inextricably Linked. You re invited to learn more Outcomes Conference April 11-13, 2011 Hyatt Regency at the Arch St. Louis, Missouri The good physician treats the disease. The great

More information

The Private Sector as a Catalyst for Health Equity and a Vibrant Economy

The Private Sector as a Catalyst for Health Equity and a Vibrant Economy ROUNDTABLE ON THE PROMOTION OF HEALTH EQUITY AND THE ELIMINATION OF HEALTH DISPARITIES November 5, 2015 Chicago, Illinois The Private Sector as a Catalyst for Health Equity and a Vibrant Economy Our country

More information

Care Transformation and the Journey to Population Health Management

Care Transformation and the Journey to Population Health Management Care Transformation and the Journey to Population Health Management Richard A Bankowitz, MD MBA FACP Chief Medical Officer, Premier healthcare alliance AMGA Institute for Quality September 26, 2013 Premier:

More information

Alabama Community College Leadership Academy July 15 - July 18, 2013. Bryant Conference Center, Birmingham Room

Alabama Community College Leadership Academy July 15 - July 18, 2013. Bryant Conference Center, Birmingham Room Alabama Community College Leadership Academy July 15 - July 18, 2013 Bryant Conference Center, Birmingham Room Overall Curriculum Theme: Foundations, Leadership Theory, and Team-Building Monday, July 15,

More information

Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians

Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians The Broadmoor Colorado Springs, Colorado August 30 September 2, 2015 The Governance Institute s Leadership Conference For Board Chairs, Board Members, Healthcare Executives, & Physicians A service of September

More information

WVASFAA SPRING CONFERENCE AGENDA MARCH 31 APRIL 2, 2015

WVASFAA SPRING CONFERENCE AGENDA MARCH 31 APRIL 2, 2015 WVASFAA SPRING CONFERENCE AGENDA MARCH 31 APRIL 2, 2015 Monday, March 30, 2015 6:00 pm Executive Committee Dinner - Restaurant 7:00 8:30 pm Executive Committee Meeting Tuesday, March 31, 2015 7:00 8:00

More information

Tennessee Chapter Scientific Meeting

Tennessee Chapter Scientific Meeting Tennessee Chapter Scientific Meeting 2015 September 11 12, 2015 The Chattanoogan Hotel Chattanooga, Tennessee Register Online Today! Future Directions and Updates in Internal Medicine This live activity

More information

Special Committee on Academic Medicine

Special Committee on Academic Medicine Special Committee on Academic Medicine December 2014 December 11, 2014 8:00 a.m. - 10:00 a.m. West Committee Room, McNamara Alumni Center 1. The Future of Graduate Medical Education and its Financing Docket

More information

2015 ThinkFirst Conference on Injury Prevention Lead! Inspire! Advocate for Safety!

2015 ThinkFirst Conference on Injury Prevention Lead! Inspire! Advocate for Safety! Friday, May 1, 2015 7:00am-4:30pm 7:30am-3:00pm 3:05pm-3:30pm 3:30pm-4:15pm 3:30pm-4:15pm 5:00pm-6:30pm 6:00pm-7:00pm Conference Registration at the ThinkFirst Office TF Auxiliary Led: Nena Ray, LPN, Virginia

More information

AGENDA. 10:00 Welcome and Introductions Kaying Hang, Senior Program Officer, Sierra Health Foundation

AGENDA. 10:00 Welcome and Introductions Kaying Hang, Senior Program Officer, Sierra Health Foundation Sacramento Region Health Care Partnership Safety Net Learning Institute Thursday, September 17, 2015 10:00 a.m. 3:00 p.m. Sierra Health Foundation Bannon Island Room AGENDA 10:00 Welcome and Introductions

More information

Professional Education Summit Emerging Trends in Diabetes Care Saturday, October 17, 2015 9:00 am 4:00 pm* EvergreenHealth Medical Center Kirkland, WA

Professional Education Summit Emerging Trends in Diabetes Care Saturday, October 17, 2015 9:00 am 4:00 pm* EvergreenHealth Medical Center Kirkland, WA Professional Education Summit Emerging Trends in Diabetes Care Saturday, October 17, 2015 9:00 am 4:00 pm* EvergreenHealth Medical Center Kirkland, WA Register online: professional.diabetes.org/washington

More information

Meet the Governor's Special Commission on Compounding Pharmacies

Meet the Governor's Special Commission on Compounding Pharmacies Meet the Governor's Special Commission on Compounding Pharmacies Following the announcement of a "Special Commission on Compounding Pharmacies," and its Chairman, Christian Hartman, the details have been

More information

AAMT ADVANCED. ACCOUNT MANAGEMENT TRAINING For the Life Sciences Industry. September 9th through 11th, 2015 Chicago, Illinois

AAMT ADVANCED. ACCOUNT MANAGEMENT TRAINING For the Life Sciences Industry. September 9th through 11th, 2015 Chicago, Illinois AAMT ADVANCED ACCOUNT MANAGEMENT TRAINING For the Life Sciences Industry September 9th through 11th, 2015 Chicago, Illinois Register at DRGTrainingPrograms.com DEAR COLLEAGUE, Five years ago, the Affordable

More information

Meeting Registration and Hotel Check-in. NAPT/Proton Therapy Consortium Meeting (closed meeting)

Meeting Registration and Hotel Check-in. NAPT/Proton Therapy Consortium Meeting (closed meeting) ARRIVAL DAY Monday, 11 February 2:00-5:00pm 4:00-7:00pm Meeting Registration and Hotel Check-in NAPT/Proton Therapy Consortium Meeting (closed meeting) DAY 1 - Morning Tuesday, 12 February 8:00am 8:05-8:45am

More information

Delirium and Medication Reconciliation Collaborative Learning Session Two Agenda

Delirium and Medication Reconciliation Collaborative Learning Session Two Agenda Delirium and Medication Reconciliation Collaborative Learning Session Two Agenda Dates: Location: Monday, May 28 (1300 1800 hrs) to Tuesday, May 29 (0800 1500 hrs) Longbranch Room, Sandman Signature Hotel,

More information

Fighting A Smarter War On Colorectal Cancer Patient Symposium December 3-5, 2015 Washington, D.C. Symposium (Draft) Agenda

Fighting A Smarter War On Colorectal Cancer Patient Symposium December 3-5, 2015 Washington, D.C. Symposium (Draft) Agenda Fighting A Smarter War On Colorectal Cancer Patient Symposium December 3-5, 2015 Washington, D.C. Symposium (Draft) Agenda Thursday, December 3 12:00 pm Welcome John Marshall, M.D. Director, The Ruesch

More information

Hillsborough Community College. Summit at a Glance

Hillsborough Community College. Summit at a Glance Wednesday February 18, 2015 4:00-8:00 p.m. Conference Registration Hillsborough Community College 9 th Annual Black, Brown & College Bound Summit Summit at a Glance Thursday February 19, 2015 7:30 a.m.-6:00

More information

Achieving Excellence in Clinical Research Scientific, Ethical and Operational Considerations

Achieving Excellence in Clinical Research Scientific, Ethical and Operational Considerations Achieving Excellence in Clinical Research Scientific, Ethical and Operational Considerations Thursday, September 17, 2009 McDonald s Hamburger University Oak Brook, Illinois Achieving Excellence in Clinical

More information

Federal Health Care Reform: Implications for Hospital and Physician partnerships. Walter Kopp Medical Management Services

Federal Health Care Reform: Implications for Hospital and Physician partnerships. Walter Kopp Medical Management Services Federal Health Care Reform: Implications for Hospital and Physician partnerships Walter Kopp Medical Management Services Outline Overview of federal health reform legislation Implications for Care delivery

More information

OBJECTIVES. Upon completion, the attendees will be able to: 1. Identify effective measures to reduce COPD 30 Day Readmissions.

OBJECTIVES. Upon completion, the attendees will be able to: 1. Identify effective measures to reduce COPD 30 Day Readmissions. OBJECTIVES This exciting educational program is designed to provide you with the latest information on the management of patients with chronic lung disease and how different programs integrate it with

More information

Medical Home Traineeship Optimizing the Care of Complex Ambulatory Patients with Team-Based Care Models

Medical Home Traineeship Optimizing the Care of Complex Ambulatory Patients with Team-Based Care Models Medical Home Traineeship Optimizing the Care of Complex Ambulatory Patients with Team-Based Care Models Application Policies and Guidelines Accreditation for Pharmacists The American Society of Health-System

More information

Opportunities in Independent Offices, IDN-Affiliated Practices, and Community Health Centers

Opportunities in Independent Offices, IDN-Affiliated Practices, and Community Health Centers Opportunities in Independent Offices, IDN-Affiliated Practices, and Community Health Centers November 10 11, 2015 The Westin Georgetown Washington, D.C. www..org Michael Ogden, MD Cornerstone Health Care

More information

Probate and Mental Health Fall 2013 Study Section Conference Hyatt Regency Monterey October 16-18, 2013

Probate and Mental Health Fall 2013 Study Section Conference Hyatt Regency Monterey October 16-18, 2013 CONFERENCE INFORMATION Probate and Mental Health Fall 2013 Study Section Conference The Probate and Mental Health Fall 2013 Study Section Conference will be held, at the Hyatt Regency Monterey. The conference

More information

REGISTRATION. October 30, 2008 Radisson Plaza Hotel at Kalamazoo Center Kalamazoo, MI. Bridging the Continuum of Care Improving Quality and Safety

REGISTRATION. October 30, 2008 Radisson Plaza Hotel at Kalamazoo Center Kalamazoo, MI. Bridging the Continuum of Care Improving Quality and Safety REGISTRATION October 30, 2008 Radisson Plaza Hotel at Kalamazoo Center Kalamazoo, MI Bridging the Continuum of Care Improving Quality and Safety Radisson Plaza Hotel at Kalamazoo Center 100 West Michigan

More information

Endeavor to Succeed Building and Leading the Next Healthcare Generation

Endeavor to Succeed Building and Leading the Next Healthcare Generation The 2015 Chairperson, CEO, & Physician Leader Conference November 8 10, 2015 The Ritz-Carlton, Dove Mountain Tucson, Arizona A service of Endeavor to Succeed Building and Leading the Next Healthcare Generation

More information

Diabetes Accreditation Standards-Practical Applications (DASPA) Live Program June 3-5, 2011 Brooklyn, NY

Diabetes Accreditation Standards-Practical Applications (DASPA) Live Program June 3-5, 2011 Brooklyn, NY Diabetes Accreditation Standards-Practical Applications (DASPA) Live Program June 3-5, 2011 Brooklyn, NY DASPA Program Information and Preliminary Agenda Location: Long Island University Arnold & Marie

More information

Draft 4th Annual HIT Summit Agenda

Draft 4th Annual HIT Summit Agenda Draft 4th Annual HIT Summit Agenda TIME SPEAKER DESCRIPTION HHIE Staff Roy Magnusson MD, Associate Dean JABSOM, Board of Directors President Hawaii Health Nadine Owen, BS, HIT Professional (IM/ISSJ), HIT

More information

Minnesota Chapter. Case Management Conference. June 15, 2012 Bloomington, Minnesota Crowne Plaza Hotel and Suites Minneapolis Airport

Minnesota Chapter. Case Management Conference. June 15, 2012 Bloomington, Minnesota Crowne Plaza Hotel and Suites Minneapolis Airport www.acmaweb.org/mn 3rd Annual Minnesota Chapter Case Management Conference June 15, 2012 Bloomington, Minnesota Crowne Plaza Hotel and Suites Minneapolis Airport Facilitating Care Transitions Hospital

More information

Goizueta Healthcare Forum 2011 Leadership in Healthcare Forum February 10 th - 11 th, 2011

Goizueta Healthcare Forum 2011 Leadership in Healthcare Forum February 10 th - 11 th, 2011 Goizueta Healthcare Forum 2011 Leadership in Healthcare Forum February 10 th - 11 th, 2011 Schedule of Events February 10 th 6:30-7:15pm: Opening Address: Scott Lloyd, Co-Founder and President of Extrakare,

More information

2014 Executive Program

2014 Executive Program 2014 Executive Program Module I June 2 3 Hilton Rosemont, Chicago DAY 1 7:00 8:00 a.m. Registration and Breakfast 8:00 8:15 a.m. Welcome and Orientation Darrin Townsend 8:15 10:15 a.m. Leading Organizational

More information

11th Annual National Summit on Health Disparities/ CBC Health Braintrust Meeting & Awards Dinner

11th Annual National Summit on Health Disparities/ CBC Health Braintrust Meeting & Awards Dinner 11th Annual National Summit on Health Disparities/ CBC Health Braintrust Meeting & Awards Dinner 7:00 AM REGISTRATION & BREAKFAST Welcome Opening Session Congresswoman Donna M. Christensen, CBC Health

More information

The Nation's Medical Countermeasure Stockpile: Opportunities to Improve the Sustainability of the CDC Strategic National Stockpile, A Workshop

The Nation's Medical Countermeasure Stockpile: Opportunities to Improve the Sustainability of the CDC Strategic National Stockpile, A Workshop INSTITUTE OF MEDICINE The Nation's Medical Countermeasure Stockpile: Opportunities to Improve the Sustainability of the CDC Strategic National Stockpile, A Workshop Agenda (DRAFT, 1/27/16) February 4-5,

More information

April 19-20,2016 Moscone West San Francisco, CA

April 19-20,2016 Moscone West San Francisco, CA AMCP Corporate Training Program Join us at the AMCP Managed Care & Specialty Pharmacy Annual Meeting to collaborate with leading health care experts, gain evidencebased insights that you can share throughout

More information

About NEHI: NEHI is a national health policy institute focused on enabling innovation to improve health care quality and lower health care costs.

About NEHI: NEHI is a national health policy institute focused on enabling innovation to improve health care quality and lower health care costs. 1 Aaron McKethan PhD (amckethan@rxante.com) About NEHI: NEHI is a national health policy institute focused on enabling innovation to improve health care quality and lower health care costs. In partnership

More information

Tips, Tricks and Traps Practical Insights into 340B

Tips, Tricks and Traps Practical Insights into 340B Tips, Tricks and Traps Practical Insights into 340B Assessing the Opportunity in Ambulatory and Specialty Pharmacy Kevin Scheckelhoff, RPh, MBA Asst. Vice President 340B Solutions, McKesson Chris Shain,

More information

National ACO Summit. Fourth Annual. June 12 14, 2013. Follow us on Twitter at @ACO_LN and use #ACOsummit.

National ACO Summit. Fourth Annual. June 12 14, 2013. Follow us on Twitter at @ACO_LN and use #ACOsummit. Fourth Annual National ACO Summit June 12 14, 2013 Follow us on Twitter at @ACO_LN and use #ACOsummit. The Engelberg Center for Health Care Reform at Brookings The Dartmouth Institute Welcome and Opening

More information

Disease-Specific Care: Stroke Certification Seminar The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL

Disease-Specific Care: Stroke Certification Seminar The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL Agenda: : Stroke Seminar The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL 7:00 8:00 am Registrations, Continental Breakfast 8:00 8:15 am Welcome and Introduction Alma Harrell

More information

Pharmacy Technician Education for Association Members

Pharmacy Technician Education for Association Members Pharmacy Technician Education for Association Members 1. Pharmacy Payment Models and Methods 0107-0000-14-001-H04-T 0.1 CEU/1.0 Hr Rachel Digmann, PharmD, BCPS Clinical Pharmacy Specialist Telligen This

More information

Stroke Certification Program The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL

Stroke Certification Program The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL Agenda: Stroke The Westin Lombard Yorktown Center Hotel Thursday, May 21, 2015 Lombard, IL 7:00 8:00 am Registrations, Continental Breakfast 8:00 8:15 am Welcome and Introduction Alma Harrell Program Manager

More information

May 29, 2008 FTC Conference Center 601 New Jersey Ave, NW Washington, DC

May 29, 2008 FTC Conference Center 601 New Jersey Ave, NW Washington, DC Clinical Integration in Health Care: A Check-Up May 29, 2008 FTC Conference Center 601 New Jersey Ave, NW Washington, DC Agenda 9:00-9:05 Welcoming Remarks Kenneth W. Field, Counsel to the Director, Bureau

More information

Registration and Breakfast. U.S. Chamber Welcoming Remarks. Morning Keynote. Sponsored by: Centene. Networking Break

Registration and Breakfast. U.S. Chamber Welcoming Remarks. Morning Keynote. Sponsored by: Centene. Networking Break 8:30 a.m. 8:50 a.m. Lobby and 8:50 a.m. 9:00 a.m. 9:00 a.m. 9:30 a.m. 9:30 a.m. 10:20 a.m. Registration and Breakfast U.S. Chamber Welcoming Remarks Randel Johnson, Senior Vice President, Labor, Immigration,

More information

The Dartmouth Summit: Medicare Reform Strategies to Create a Sustainable Health System

The Dartmouth Summit: Medicare Reform Strategies to Create a Sustainable Health System The Dartmouth Summit: Medicare Reform Strategies to Create a Sustainable Health System Health Care Experts Gather at Dartmouth to Consider Strategies for Medicare Reform To develop specific policy proposals

More information

CLINICAL GOVERNANCE CONFERENCE

CLINICAL GOVERNANCE CONFERENCE NZRDA EDUCATION TRUST CLINICAL GOVERNANCE CONFERENCE Creating future leaders in clinical excellence SAVE DATES THE 27 th & 28 th September 2016 Skycity Auckland Convention Centre Organisations are responsible

More information

2013 The San Antonio Breast Cancer Symposium Review January 11, 2014

2013 The San Antonio Breast Cancer Symposium Review January 11, 2014 2013 The San Antonio Breast Cancer Symposium Review January 11, 2014 InterContinental Buckhead 3315 Peachtree Road, NE Atlanta, GA 30326 (404) 946 9901 November 20, 2013 Dear Colleagues and GASCO Member:

More information

Webinar: Next Generation ACO Implications: Impact of the New CMS ACO Model

Webinar: Next Generation ACO Implications: Impact of the New CMS ACO Model Webinar: Next Generation ACO Implications: Impact of the New CMS ACO Model a HealthcareWebSummit Event, 1PM Eastern, Wednesday, April 22nd, 2015 Individual Registration Fee: $195. Post-Event Materials:

More information

Call For Proposals. 2016 Georgia Family Engagement Conference

Call For Proposals. 2016 Georgia Family Engagement Conference Call For Proposals 2016 Georgia Family Engagement Conference February 4-6, 2016 The Classic Center Athens, Georgia Strengthening PARTNERSHIPS. Creating POSSIBILITIES. Maximizing POTENTIAL. Families I Educators

More information

Massachusetts Society of Health System Pharmacists Annual Meeting. Tuesday, April 1, 2014, 7:15 AM 5:00 PM

Massachusetts Society of Health System Pharmacists Annual Meeting. Tuesday, April 1, 2014, 7:15 AM 5:00 PM Tuesday, April 1, 2014, 7:15 AM 5:00 PM Topic/Speaker 7:15-8:00 Registration/Exhibitors/Posters 8:00-8:15 Opening Remarks Michelle Corrado PharmD, MHA President, Massachusetts Society of Health Systems

More information

CASE MANAGEMENT CONFERENCE

CASE MANAGEMENT CONFERENCE A C M A C O N F E R E N C E S HealtH Care SyStem EDUCATION 8TH ANNUAL VIRGINIA CHAPTER CONFERENCE SATURDAY, OCTOBER 11, 2014 GREATER RICHMOND CONVENTION CENTER RICHMOND, VA www.acmaweb.org/va CONFERENCE

More information

SCHEDULE CMEs: 11.25 as of December 17, 2015 Content and faculty subject to change

SCHEDULE CMEs: 11.25 as of December 17, 2015 Content and faculty subject to change AAOS/OTA/AOA Fragility Fractures: Establishing a Liaison Service and Treating Patients at Risk # 3279 April 16, 2016; Rosemont, IL Joseph M. Lane, MD and Julie A. Switzer, MD; Course Directors SCHEDULE

More information

Reducing Avoidable Readmissions by Improving Transitions in Care New Jersey Hospital Association, Princeton, NJ

Reducing Avoidable Readmissions by Improving Transitions in Care New Jersey Hospital Association, Princeton, NJ Reducing Avoidable Readmissions by Improving Transitions in Care New Jersey Hospital Association, Princeton, NJ Sept. 29, 2015 Registration: 7:45 a.m. Location: NJHA Conference and Event Center Program:

More information

Summit: NG Healthcare 18. Day One June 8 th 2016

Summit: NG Healthcare 18. Day One June 8 th 2016 Summit: NG Healthcare 18 Day One June 8 th 2016 13:00 17:00 Summit registration & onsite app activation 16:00 16:25 Summit welcome & your itinerary explained 16:30 17:00 Solution provider briefing 16:30

More information

Sponsorship Opportunities

Sponsorship Opportunities Sponsorship Opportunities July 23 San Francisco About HRET and the TRUST Award The Health Research & Educational Trust is an independent, nonprofit organization engaging in timely research and education

More information

2015 Shriners Hospitals for Children Annual Healthcare IT Symposium

2015 Shriners Hospitals for Children Annual Healthcare IT Symposium 2015 Shriners Hospitals for Children Annual Healthcare IT Symposium "Leveraging Mobile Applications and Technology in Healthcare" October 20, 2015 Mandalay Bay Resort & Casino - Las Vegas, NV Shriners

More information

Inaugural Conference

Inaugural Conference Rutgers Institute for Emergency Preparedness and Homeland Security Date/Time June 6, 2014 8:00 a.m. to 3:00 p.m. Location The Heldrich Hotel and Conference Center 10 Livingston Avenue, New Brunswick, NJ

More information

23 rd Annual Conference on Cardiovascular Nursing

23 rd Annual Conference on Cardiovascular Nursing 23 rd Annual Conference on Cardiovascular Nursing Thursday, April 11, 2013 7:00 am - 3:45 pm Boston Marriott Newton Newton, MA Keynote Speaker Marvin A. Konstam, MD Chief Physician Executive, The CardioVascular

More information

Regional Disaster Response Coordination to Support Health Outcomes: A Workshop Series AGENDA. March 26, 2014

Regional Disaster Response Coordination to Support Health Outcomes: A Workshop Series AGENDA. March 26, 2014 Board on Health Sciences Policy Forum on Medical and Public Health Preparedness for Catastrophic Events Regional Disaster Response Coordination to Support Health Outcomes: A Workshop Series AGENDA March

More information

Weaving Entrepreneurship Education Throughout the Pharmacy Curriculum

Weaving Entrepreneurship Education Throughout the Pharmacy Curriculum Weaving Entrepreneurship Education Throughout the Pharmacy Curriculum The Real and Hidden Curricula Renae Chesnut, R.Ph., MBA, Ed.D. Associate Dean/Associate Professor, Drake University Andrew Traynor,

More information

sponsorship and exhibitor prospectus July 25-26, 2016 seaport boston Boston, MA

sponsorship and exhibitor prospectus July 25-26, 2016 seaport boston Boston, MA mhealth + TELEHEALTH World 2 016 strategies for implementing, sustaining, and expanding connected health programs to capture roi July 25-26, seaport boston Boston, MA sponsorship and exhibitor prospectus

More information

About the Authors. About the authors

About the Authors. About the authors About the Authors Liz Quam serves as director of the CDI Institute, an initiative of the Center for Diagnostic Imaging, dedicated to professional development for radiologists and identification of quality

More information

Rheumatology Association of Iowa 1st Annual Meeting March 6 7, 2015 The Hotel at Kirkwood Center Cedar Rapids, Iowa

Rheumatology Association of Iowa 1st Annual Meeting March 6 7, 2015 The Hotel at Kirkwood Center Cedar Rapids, Iowa 1st Annual Meeting Cedar Rapids, Iowa Obtain detailed meeting information and/or register quickly and easily online at http://tiny.cc/rai2015 President s Message Greetings to all Iowa Rheumatology Providers,

More information

Accountable Care Organizations and Patient-Centered Medical Homes

Accountable Care Organizations and Patient-Centered Medical Homes Emerging Topics in Healthcare Reform Accountable Care Organizations and Patient-Centered Medical Homes Janssen Pharmaceuticals, Inc. Accountable Care Organizations and Patient-Centered Medical Homes The

More information